EconPapers    
Economics at your fingertips  
 

Weighted Spectral Gap and a Unique Continuation Result for the Magnetic Differential Elliptic Operator

Duni Y. F. Zongo, Bila A. Kyelem and Arouna Ouedraogo

Journal of Mathematics Research, 2022, vol. 14, issue 1, 62

Abstract: We prove two different kind of results for the magnetic elliptic operator which are the spectral gap of the magnetic elliptic functional energy and the inverse Poincare inequality which is used to prove that if u vanish on a set of positive measure E then, u has a zero of infinite order at almost every point of E.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/46646/49832 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/46646 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:14:y:2022:i:1:p:62

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:14:y:2022:i:1:p:62